# SDR ERAA96217

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S846
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524667
- Condition: Defective
- Location: Engine
- Part time: 8,877 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SPLITS.  LAGS WILL NOT RECOVER.  N2 BLEEDS OFF OVER  68% TORQUE.   GOVERNOR WAS  SENT  FOR OVERHAUL 7/21/95
